# SDR SWAA2023031303092

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW STA 907 TO STA 927 STR 25R TO STR 27R FWD POSITION AFT CARGO COMPARTMENT 2023-113080<[01] REPLACED ANGLE LOCATED BTW STA 907 TO STA 927 STR 25R TO STR 27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
